High order accuracy nonpolynomial spline solutions for 2multh order two point boundary value problemsApplied Mathematics and Computation 204 (2008) 920–927 (2008)
AbstractSixth order accurate method based on quintic nonpolynomial spline function for the numerical solution of 2lth order two point BVPs (where l is a positive integer) is presented by transforming the problem into a system of l second order two point BVPs. The nonpolynomial spline function is used to drive some consistency relations for computing approximation to the solution of this problem. The proposed approach gives better approximations than existing polynomial spline and finite difference methods and has a lower computational cost. Convergence analysis of the proposed method is discussed. Numerical examples are included to illustrate the practical usefulness of our method.
Citation Informationwaheed k zahra, m ramadan and e lashien. "High order accuracy nonpolynomial spline solutions for 2multh order two point boundary value problems" Applied Mathematics and Computation 204 (2008) 920–927 (2008)
Available at: http://works.bepress.com/waheed_k_zahra/12/